# SDR REXA2016061201127

- Difficulty date: June 12, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 20,831 hours, 13,677 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 433BT IS GOUGED ON THE AFT END OF THE PANEL AND CHAFED ALONG THE BOTTOM.  REPLACED SKIN ON PANEL 433BT WITH NEW FABRICATED SKIN IAW EA CRJ954-04451, REV IR.
